# SDR SWAA2025072892748

- Difficulty date: July 18, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 26,563 hours, 13,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LINER ASSIST HANDLE LOOSE.   SECURED ASSIST HANDLE ON L-2 DOOR IAW B737-800 AMM 52-13-31-400-802 STEP 3G2.  VERIFIED SECURED ASSIST HANDLE ON L-2 DOOR IAW  AMM 52-13-31-400-802 STEP 3G2.
